Alert archive / Oklahoma / Flash Flood Warnings in 2022
Flash Flood Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 4, 2022, 9:00 PM CDT for 4 counties in Oklahoma. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2022, 9:00 PM CDT (02:00 UTC)
- Expired
- May 5, 2022, 1:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 9:17 PM CDT | FLASH FLOOD | Okmulgee, OK | REPORTED WIDESPREAD STREET FLOODING IN OKMULGEE. |
| May 4, 10:18 PM CDT | FLASH FLOOD | Haskell, OK | SPOTTER REPORTED APPROXIMATELY 4 INCHES OF WATER COVERING HIGHWAY 64 (BROADWAY ST) IN HASKELL. |
| May 4, 10:24 PM CDT | FLASH FLOOD | 2 S Okmulgee, OK | REPORT OF APPROXIMATELY 1 FOOT OF WATER COVER HIGHWAY 75 NEAR ASH ROAD SOUTH OF OKMULGEE. |
| May 4, 10:29 PM CDT | FLASH FLOOD | 1 Nw Haskell, OK | HIGHWAY 64 NORTH OF HASKELL NEAR DUNCAN ROAD IS IMPASSABLE WITH AN UNKNOWN AMOUNT OF WATER COVERING ROADWAY. |
| May 4, 10:50 PM CDT | FLASH FLOOD | 1 Ssw Okmulgee, OK | SPOTTER REPORTED 2 FEET OF RUSHING WATER OVER ROGERS AVENUE IN OKMULGEE. |
| May 5, 12:41 AM CDT | FLASH FLOOD | Haskell, OK | REPORT OF THE HASKELL ELDER CARE CENTER BEING EVACUATED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
193
WGUS54 KTSA 050200
FFWTSA
OKC091-101-111-145-050600-
/O.NEW.KTSA.FF.W.0006.220505T0200Z-220505T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
900 PM CDT Wed May 4 2022
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Northwestern Muskogee County in east central Oklahoma...
Central Okmulgee County in northeastern Oklahoma...
Southwestern Wagoner County in northeastern Oklahoma...
Northwestern McIntosh County in southeastern Oklahoma...
* Until 100 AM CDT.
* At 900 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1 inch of rain
has fallen. Additional rainfall amounts of 3 to 4 inches are
possible in the warned area. Flash flooding is expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Okmulgee... Henryetta...
Haskell... Morris...
Beggs... Dewar...
Schulter... Taft...
Boynton... Grayson...
Council Hill... Hoffman...
Bald Hill... Preston...
Wainwright... Redbird...
Hitchita... Eram...
Jamesville... Choska...
This includes the following highways...
Interstate 40 in Oklahoma near mile marker 238.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3573 9611 3586 9577 3592 9559 3561 9541
3552 9568 3546 9588 3543 9598 3557 9603
FLASH FLOOD...RADAR INDICATED
$$
RBD1 follow-up statement
846
WGUS74 KTSA 050304
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
1004 PM CDT Wed May 4 2022
OKC091-101-111-145-050600-
/O.CON.KTSA.FF.W.0006.000000T0000Z-220505T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McIntosh OK-Muskogee OK-Okmulgee OK-Wagoner OK-
1004 PM CDT Wed May 4 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY FOR
NORTHWESTERN MUSKOGEE, CENTRAL OKMULGEE, SOUTHWESTERN WAGONER AND
NORTHWESTERN MCINTOSH COUNTIES...
At 1004 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 4 inches of rain
have fallen north of Okmulgee. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is likely
ongoing and life threatening flash flooding could begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Okmulgee... Henryetta...
Haskell... Morris...
Beggs... Dewar...
Schulter... Taft...
Boynton... Grayson...
Council Hill... Hoffman...
Bald Hill... Preston...
Wainwright... Redbird...
Hitchita... Eram...
Jamesville... Choska...
This includes the following highways...
Interstate 40 in Oklahoma near mile marker 238.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3573 9611 3586 9577 3592 9559 3561 9541
3552 9568 3546 9588 3543 9598 3557 9603
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
RBDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 4, 8:24 PM CDT, 36 minutes earlier.
Area forecast discussion, May 4, 8:24 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
824 PM CDT Wed May 4 2022
...New SHORT TERM...
.SHORT TERM...
(The rest of tonight)
Issued at 823 PM CDT Wed May 4 2022
HP tornadic supercell continues over Okfuskee county and will
likely move into Okmulgee county within the hour. This storm
remains near the vicinity of warm front and a tornadic/flash flood
threat should persist as low level jet begins to strengthen.
Additional severe storms to the west will also likely impact
portions of east-central Oklahoma this evening. Storms still
expected to grow upscale with strong to severe MCS sweeping
through a large portion of eastern Oklahoma late this evening
into the early morning hours.
PWATs have already climbed to 1.8 inches and the threat for
significant and potentially damaging flash flooding will be likely
with any training storms. Tornado and severe thunderstorm
probabilities have already been increased on the Decision Support
Page to reflect current thinking, but will continue to be refined
as short term storm scale/mesoscale trends evolve.
.PREVIOUS SHORT TERM...
(The rest of this afternoon through tonight)
Issued at 138 PM CDT Wed May 4 2022
Warm front is currently lifting north near the I-40 corridor with
upper 60s to near 70 dew-points extending south down to the Red
River. As additional heating continues MlCAPES around 2000 J/kg
are expected along and south of frontal boundary. Isolated strong
to severe thunderstorms have already developed across portions of
western Oklahoma. Latest mesoscale trends, including CAM solutions
suggest that scattered strong to severe storms will develop across
central Oklahoma, spreading into portions of eastern Oklahoma by
early evening in association with approaching upper level jet
streak. Large hail and damaging winds will be likely with any
storms that develop with an enhanced tornado threat along/south of
frontal boundary.
PWATs have already climbed to 1.5 inches over much of the area
and will likely continue to increase into the 1.75 to 2.00 inch
range overnight. In additional to the scattered storms this
evening, convection to the west will likely grow upscale, with a
MCS sweeping through Eastern Oklahoma into northwest Arkansas by
Thursday morning. A swath of 1 to 3 inches have already occurred
just south of I-44 and with additional rainfall overnight, significant
flash flooding will be possible in some areas with locally 5 to 6
inches possible through Thursday. Several main-stream rivers are
also expected to rise above flood.
&&
.LONG TERM...
(Thursday through Wednesday)
Issued at 138 PM CDT Wed May 4 2022
Still a little uncertainty regarding how much atmosphere can
destabilize behind main convection line and ahead of approaching
cold front, but the overall heavy rain threat should begin to
shift east of the region by late afternoon. At least a limited
severe threat will be possible across southeast Oklahoma/northwest
Arkansas.
Dry forecast still expected over the weekend into early next week
with a continued warming trend. Gusty south winds will also develop,
especially during the Sunday-Tuesday time frame. Low thunderstorm
chances return by Tuesday, however it appears approaching cold
front could stall north of the area which would keep overall precip
chances fairly low. Again, stayed fairly close to NBM guidance
through the extended periods.
&&
.AVIATION...
(00Z TAFS)
Issued at 639 PM CDT Wed May 4 2022
Widespread showers and thunderstorms and poor flying conditions
will occur at all sites overnight into early Thursday. Some
improvement is expected as the day goes on Thursday, but MVFR
ceilings will persist through the day.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 62 74 53 74 / 100 70 20 0
FSM 63 76 55 75 / 90 90 40 0
MLC 63 75 51 77 / 90 70 10 0
BVO 61 74 52 74 / 100 70 20 0
FYV 60 74 52 71 / 90 90 50 10
BYV 57 74 53 68 / 90 90 60 10
MKO 62 74 51 73 / 90 80 20 0
MIO 59 74 53 69 / 100 90 40 10
F10 62 74 50 75 / 100 60 10 0
HHW 64 77 53 79 / 80 90 20 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday afternoon for OKZ049-053>076.
AR...Flood Watch through Thursday afternoon for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...12
LONG TERM....12
AVIATION...05Hazardous weather outlook, May 4, 4:29 PM CDT, 4 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
429 PM CDT Wed May 4 2022
ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
429 PM CDT Wed May 4 2022
...SEVERE WEATHER EXPECTED WITH THE POTENTIAL FOR A FEW STRONG
TORNADOES...
...SIGNIFICANT FLOODING LIKELY TONIGHT INTO THURSDAY...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Remainder of This Afternoon and Tonight.
TORNADO.
RISK...Significant.
AREA...Eastern Oklahoma.
ONSET...After 5 PM.
AREA AT GREATEST RISK...East-Central Oklahoma.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Eastern Oklahoma.
FLASH FLOOD.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Scattered severe storms thunderstorms will likely develop by late
afternoon or early evening across portions of eastern Oklahoma.
These storms will be capable of large hail, damaging winds and
tornadoes. A few strong tornadoes will be possible over east-central
Oklahoma near a warm frontal boundary.
More widespread thunderstorms to the west are likely to organize
into a squall line and push eastward across the area overnight into
Thursday. The squall line will pose a damaging wind threat, with
potential for isolated gusts above 70 mph, and possibly tornadoes.
In addition, the threat for significant flash flooding continues to
increase given multiple rounds of thunderstorms with heavy rainfall
expected. A flash flood watch is in effect through Thursday
afternoon. Widespread 2 to 3 inches of rain are expected with
locally 5 to 6 inches likely in some locations.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Severe Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
FRIDAY...No Hazards.
SATURDAY THROUGH MONDAY...High Wind Potential.
TUESDAY...Thunderstorm Potential and high wind Potential.
EXTENDED DISCUSSION...
Severe weather could be ongoing early Thursday morning and storms
may also redevelop Thursday afternoon along an advancing cold
front. While uncertainty remains in the coverage of storms by
Thursday afternoon, any storms which do develop would pose a risk
of severe weather.
Dry and mild weather prevails Friday before a notable change
occurs over the weekend. Hot and humid conditions will develop
Sunday and persist through early next week. The early season heat
often raises potential for heat stress for any outdoor activities.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, May 4, 7:38 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
738 PM CDT Wed May 4 2022
OKZ055>057-061-050115-
Craig OK-Rogers OK-Nowata OK-Washington OK-
738 PM CDT Wed May 4 2022
...A strong thunderstorm will impact portions of southwestern Craig,
northern Rogers, southeastern Washington and southeastern Nowata
Counties through 815 PM CDT...
At 738 PM CDT, Doppler radar indicated a strong thunderstorm near
Oologah, moving northeast at 50 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations in or near the path include...
Nowata... Chelsea...
Oologah... Talala...
New Alluwe... Watova...
Bushyhead...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3652 9526 3651 9530 3651 9543 3647 9543
3636 9578 3639 9581 3640 9579 3642 9579
3642 9583 3649 9589 3678 9554
TIME...MOT...LOC 0038Z 235DEG 45KT 3646 9575
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPHLocal storm report, May 4, 7:49 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
749 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TORNADO 2 WSW OKEMAH 35.42N 96.34W
05/04/2022 OKFUSKEE OK TRAINED SPOTTER
SPOTTER 2WSW OF OKEMAH REPORTED A TORNADO
ONE HALF MILE W CROSSING I-40.
&&
JDSSpecial weather statement, May 4, 7:54 PM CDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Tulsa OK 754 PM CDT Wed May 4 2022 OKZ054-055-060-061-050130- Tulsa OK-Osage OK-Rogers OK-Washington OK- 754 PM CDT Wed May 4 2022 ...A strong thunderstorm will impact portions of northwestern Rogers, eastern Osage, southern Washington and northeastern Tulsa Counties through 830 PM CDT... At 754 PM CDT, Doppler radar indicated a strong thunderstorm over Sperry, moving northeast at 50 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations in or near the path include... Tulsa... Owasso... Skiatook... Collinsville... Sperry... Oologah... Ramona... Vera... Turley... PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Tornado Watch remains in effect until 1000 PM CDT for northeastern Oklahoma. && LAT...LON 3619 9600 3631 9614 3661 9585 3639 9553 TIME...MOT...LOC 0054Z 232DEG 43KT 3630 9600 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH
Special weather statement, May 4, 8:16 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
816 PM CDT Wed May 4 2022
OKZ056>058-050145-
Craig OK-Ottawa OK-Nowata OK-
816 PM CDT Wed May 4 2022
...Strong thunderstorms will impact portions of Craig, Ottawa and
east central Nowata Counties through 845 PM CDT...
At 816 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Welch to 12 miles east of Lenapah. Movement
was northeast at 55 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations in or near the path include...
Miami... Vinita...
Baxter Springs... Commerce...
Fairland... Afton...
Quapaw... Welch...
Bluejacket... Treece...
Picher... Narcissa...
White Oak... Ottawa...
Peoria... Cardin...
Hollow... Centrailia...
Pyramid Corners... Centralia...
This includes Interstate 44 between mile markers 278 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 9462 3688 9462 3667 9495 3667 9500
3663 9500 3653 9516 3678 9560 3700 9539
TIME...MOT...LOC 0116Z 234DEG 50KT 3685 9507 3687 9542
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPHLocal storm report, May 4, 8:42 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 3 E OKFUSKEE 35.60N 96.18W
05/04/2022 E0.70 INCH OKMULGEE OK EMERGENCY MNGR
REPORT OF DIME SIZE HAIL NEAR INTERSECTION
OF HIGHWAY 56 AND 110 ROAD.
&&
JDSLocal storm report, May 4, 8:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
859 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM FLASH FLOOD 2 W OKMULGEE 35.62N 95.99W
05/04/2022 OKMULGEE OK BROADCAST MEDIA
HIGHWAY 56 WEST OUT OF OKMULGEE IS NEARLY
IMPASSABLE IN SPOTS DUE TO FLOODING.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 29 min |
| May 4, 7:04 PM CDT | Special Weather Statement | TSA | Creek | 26 min |
| May 4, 7:09 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 21 min |
| May 4, 7:18 PM CDT | Tornado Warning | TSA | Okfuskee | 42 min |
| May 4, 7:29 PM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| May 4, 7:38 PM CDT | Special Weather Statement | TSA | Rogers | 37 min |
| May 4, 7:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 33 min |
| May 4, 7:53 PM CDT | Flash Flood Warning | TSA | Okfuskee, Okmulgee | 4 hr |
| May 4, 7:54 PM CDT | Special Weather Statement | TSA | Rogers | 36 min |
| May 4, 7:56 PM CDT | Tornado Warning | TSA | Okfuskee, Okmulgee | 49 min |
| May 4, 8:16 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 29 min |
| May 4, 8:18 PM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 4, 8:29 PM CDT | River Flood Warning | TSA | LeFlore | 36 hr |
| May 4, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 57 min |
| May 4, 8:42 PM CDT | Tornado Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 48 min |
| May 4, 8:53 PM CDT | Tornado Warning | TSA | Okfuskee | 52 min |
| May 4, 9:04 PM CDT | Special Weather Statement | TSA | Ottawa | 26 min |
| May 4, 9:24 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 66 min |
| May 4, 9:38 PM CDT | Tornado Warning | TSA | Okfuskee, Okmulgee | 52 min |
| May 4, 10:08 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| May 4, 10:12 PM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| May 4, 10:15 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg | 60 min |
| May 4, 10:28 PM CDT | Special Weather Statement | TSA | Okfuskee | 32 min |
| May 4, 10:30 PM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 45 min |
| May 4, 10:35 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 7 hr |
| May 4, 10:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 39 min |
| May 4, 10:40 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 4 hr |
| May 4, 10:45 PM CDT | Special Weather Statement | TSA | Pawnee | 30 min |
| May 4, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 27 min |
| May 4, 11:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 37 min |
| May 4, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 48 min |
| May 4, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 48 min |
| May 4, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee | 46 min |
| May 4, 11:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 49 min |
| May 4, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 45 min |
| May 4, 11:35 PM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 11 hr |
| May 4, 11:54 PM CDT | Flash Flood Warning | TSA | Okmulgee | 5 hr |
| May 4, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 29 min |
| May 4, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa | 48 min |
| May 5, 12:03 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 42 min |
| May 5, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Okmulgee, Wagoner | 36 min |
| May 5, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 47 min |
| May 5, 12:27 AM CDT | Areal Flood Advisory | TSA | Tulsa | 4 hr |
| May 5, 12:44 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okmulgee | 31 min |
| May 5, 12:58 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 47 min |
| May 5, 1:03 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 7 hr |
| May 5, 1:13 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okmulgee | 47 min |
| May 5, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Pushmataha | 41 min |
| May 5, 2:18 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha and 1 more | 42 min |
| May 5, 2:34 AM CDT | Special Weather Statement | TSA | Sequoyah | 26 min |
| May 5, 2:39 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| May 5, 2:55 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 50 min |
| May 5, 3:19 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore, Sequoyah | 4 hr |
| May 5, 3:46 AM CDT | Flash Flood Warning | TSA | Latimer | 2 hr |
| May 5, 5:43 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 12 hr |
| May 5, 6:09 AM CDT | Areal Flood Warning | TSA | Creek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more | 11 hr |
| May 5, 7:53 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 9 hr |
| May 5, 8:10 AM CDT | River Flood Warning | TSA | Tulsa | 6 hr |
| May 5, 8:14 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 36 hr |
| May 5, 8:28 AM CDT | River Flood Warning | TSA | Muskogee | 24 hr |
| May 5, 8:39 AM CDT | River Flood Warning | TSA | Nowata | 48 hr |
| May 5, 10:22 AM CDT | Areal Flood Warning | TSA | Okfuskee, Okmulgee | 7 hr |
| May 5, 10:30 AM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| May 5, 11:12 AM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| May 5, 11:25 AM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| May 5, 12:00 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Rogers, Tulsa, Wagoner | 2 hr |
| May 5, 12:04 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Tulsa | 26 min |
| May 5, 12:22 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 38 min |
| May 5, 12:30 PM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| May 5, 12:54 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 24 min |
| May 5, 1:00 PM CDT | Special Weather Statement | TSA | Mayes | 30 min |
| May 5, 1:01 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 44 min |
| May 5, 1:06 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 39 min |
| May 5, 1:19 PM CDT | Special Weather Statement | TSA | Cherokee | 26 min |
| May 5, 1:24 PM CDT | Special Weather Statement | TSA | Choctaw | 36 min |
| May 5, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 46 min |
| May 5, 1:33 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware | 42 min |
| May 5, 1:35 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 7 hr |
| May 5, 1:36 PM CDT | River Flood Advisory | TSA | Tulsa | 15 hr |
| May 5, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 34 min |
Nearby
Flash Flood Warnings in Oklahoma, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.